# SDR C2XA07SH037

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 10,611 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CENTER OMEGA BEAM WITH CORROSION AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM FROM FRAMES 18 TO 24 IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
